Alert archive / North Dakota / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 22, 2013, 9:38 PM CDT for Burleigh County, Morton County, North Dakota. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 9:38 PM CDT (02:38 UTC)
- Expired
- Jun 23, 2013, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 5 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 9:41 PM CDT | FLASH FLOOD | Bismarck, ND | 5 TO 6 INCHES OF WATER OVER 12TH AVENEUE NEAR THE INTERSECTION WITH BISMARCK EXPRESSWAY. |
| Jun 22, 9:47 PM CDT | HEAVY RAIN 1 | Bismarck, ND | ONE INCH OF RAIN IN TEN MINUTES. REPORTED BY NWS EMPLOYEE. |
| Jun 22, 9:54 PM CDT | FLASH FLOOD | Bismarck, ND | ONE FOOT OF WATER OVER ROADWAY NEAR 26TH AND ROSSER. REPORTED BY NWS EMPLOYEE. |
| Jun 22, 10:21 PM CDT | FLASH FLOOD | Bismarck, ND | 8 INCHES OF RUNNING WATER OVER WASHINGTON STREET NEAR THE INTERSECTION WITH DIVIDE. REPORTED BY NWS EMPLOYEE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
435 WGUS53 KBIS 230238 FFWBIS NDC015-059-230830- /O.NEW.KBIS.FF.W.0011.130623T0238Z-130623T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BISMARCK ND 938 PM CDT SAT JUN 22 2013 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... THIS INCLUDES THE CITIES OF BISMARCK AND MANDAN * UNTIL 330 AM CDT * AT 935 PM CDT...SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAIN WERE OVER THE BISMARCK AND MANDAN AREA. AN INCH OR RAIN HAS FALLEN...AND AN ADDITIONAL ONE TO TWO INCHES ARE LIKELY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BISMARCK...MANDAN AND LINCOLN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4694 10102 4694 10045 4663 10043 4662 10101 $$ JPM/CK
3 follow-up statements
252 WGUS73 KBIS 230324 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1024 PM CDT SAT JUN 22 2013 NDC015-059-230830- /O.CON.KBIS.FF.W.0011.000000T0000Z-130623T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 1024 PM CDT SAT JUN 22 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES...INCLUDING BISMARCK...MANDAN...AND LINCOLN UNTIL 330 AM CDT... JUST AFTER 1000 PM CDT THUNDERSTORMS WITH TORRENTIAL RAINS CONTINUED TO MOVE THROUGH THE AREA. FLASH FLOODING WAS REPORTED IN PARTS OF BISMARCK. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN AND ANOTHER INCH OR TWO IS LIKELY. EXCESSIVE RUNOFF FROM THIS RAIN WAS CAUSING FLASH FLOODING. DO NOT WALK OR DRIVE INTO WATER. TURN AROUND...FIND A DIFFERENT WAY TO GO. A FLASH FLOOD CAN KILL YOU. && LAT...LON 4694 10102 4694 10045 4663 10043 4662 10101 $$ JPM/CK
448 WGUS73 KBIS 230510 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1210 AM CDT SUN JUN 23 2013 NDC015-059-230830- /O.CON.KBIS.FF.W.0011.000000T0000Z-130623T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 1210 AM CDT SUN JUN 23 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 330 AM CDT... AT 1207 AM CDT...EXCESSIVE RAINFALL HAS ENDED IN THE BISMARCK MANDAN METRO AREA...HOWEVER SOME STREETS REMAIN FLOODED. CITY CREWS HAVE BARRICADED MANY OF THE FLOODED STREETS...BUT THERE STILL MAY BE AREAS THAT HAVE NOT YET BEEN BARRICADED. IF YOU COME ACROSS A FLOODED ROADWAY...PLEASE CONTACT LOCAL LAW ENFORCEMENT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BISMARCK AND MANDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4694 10102 4694 10045 4663 10043 4662 10101 $$ HAMILTON/TARDIF-HUBER
179 WGUS73 KBIS 230824 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 324 AM CDT SUN JUN 23 2013 NDC015-059-230838- /O.EXP.KBIS.FF.W.0011.000000T0000Z-130623T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 324 AM CDT SUN JUN 23 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES WILL BE ALLOWED TO EXPIRE AT 330 AM CDT/230 AM MDT/... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED...OR HAVE BEEN SIGNED AND BARRICADED. IF YOU OBSERVE FLOODING THAT LACKS PROPER SIGNING OR BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4694 10102 4694 10045 4663 10043 4662 10101 $$ SCHECK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:52 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 22, 6:52 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT SAT JUN 22 2013 .UPDATE... ISSUED AT 653 PM CDT SAT JUN 22 2013 MAIN ISSUE WITH THE EARLY EVENING UPDATE IS DEALING WITH THE ONGOING CONVECTION IN WESTERN NORTH DAKOTA AND CONVECTION DEVELOPING OVER LOGAN AND MCINTOSH COUNTIES IN SOUTHEAST NORTH DAKOTA. HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH #345 EAST TO INCLUDE LOGAN...MCINTOSH AND STUTSMAN COUNTIES. BISMARCK 00Z SOUNDING IS SHOWING GOOD MID LEVEL BULK SHEAR BUT LITTLE SHEAR IN THE LOW LEVELS. ALSO A POSSIBLE SMALL CAP STILL AROUND 600 MB. HOWEVER THE CELL IN MCINSOSH AND LOGAN COUNTIES WAS ABLE TO AT LEAST BRIEFLY BREAK THE CAP. WITH ABUNDANT MOISURE OVER THE AREA ANY CELLS THAT DO DEVELOP WILL LIKELY PRODUCE VERY HEAVY RAINFALL. CELLS IN THE FAR WEST PRODUCED OVER AN INCH OF RAIN IN LESS THAN AN HOUR. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL WITH ANY SUBSEQUENT CELLS THAT DEVELOP. ONLY CHANGES WERE TO UPDATE SEVERE WORDING TO COUNTIES ADDED TO THE SEVERE THUNDERSTORM WATCH. UPDATE ISSUED AT 405 PM CDT SAT JUN 22 2013 FORECAST UPDATE FOR SEVERE THUNDERSTORM WATCH NUMBER 345. UPDATED PRODUCTS SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD STILL STRONG TO SEVERE STORMS TODAY/TONIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. ADDITIONAL RAINFALL EXPECTED SUNDAY...ALTHOUGH THE RISK FOR SEVERE THUNDERSTORMS WILL BE LOWER. CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE DAKOTAS AHEAD OF A LONG WAVE TROUGH CENTERED JUST WEST OF THE ROCKIES. SMALL- SCALE EMBEDDED S/WV IMPULSES CONTINUE TO EJECT OUT OF THE BASE OF THE TROUGH THROUGH THE CENTRAL AND NORTHERN PLAINS REGIONS. SFC TROUGH/FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL NORTH DAKOTA. WILL SEE A GRADUAL INCREASE IN CHANCES FOR THUNDERSTORMS AS THE DAY PROGRESSES AS CONVECTIVE PARAMETERS INCREASE ALONG THE SFC TROUGH/FRONTAL BOUNDARY OVER CENTRAL/EASTERN ND. MODELS STRUGGLING WITH SMALL-SCALE EMBEDDED WAVES IN SOUTHWEST FLOW ALOFT...BUT SEEM TO BE AGREEING ON A STRONGER IMPULSE LIFTING THROUGH SOUTH DAKOTA TOWARDS CENTRAL/EASTERN ND LATER TODAY. AS PROJECTED EARLIER BY MODELS...0-6KM SHEAR IS INCREASING/EXPANDING EAST FROM WESTERN NORTH DAKOTA (WHERE IT IS CURRENTLY 40-45KTS) TOWARDS MORE FAVORABLE INSTABILITY ACROSS THE CENTRAL NEAR THE SFC TROUGH. THIS TREND IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS. STRONG TO SEVERE STORMS WILL THUS BE POSSIBLE WHERE THE 0-6KM SHEAR AND MUCAPE APPROACHING 3000 J/KG IS EXPECTED TO COINCIDE LATER TODAY AND INTO THIS EVENING. CONVECTION/PRECIPITATION CHANCES DECREASE FROM SOUTH TO NORTH LATER THIS EVENING...THEN START TO INCREASE WEST LATE TONIGHT AS THE BASE OF THE UPPER TROUGH/PARENT S/WV IMPULSE SWINGS NORTHEAST INTO THE WESTERN DAKOTAS. THIS FEATURE CONTINUES NORTH AND EAST SUNDAY MORNING/AFTERNOON CONTRIBUTING TO WIDESPREAD SHOWERS/SCT THUNDERSTORMS IN THE MORNING...WITH DECREASING CHANCES FROM SOUTHWEST TO NORTHEAST INTO SUNDAY AFTERNOON. MINIMAL CHANCES FOR SEVERE THUNDERSTORMS AFTER TONIGHT WITH WEAKER INSTABILITY ADVERTISED. STILL COULD SEE A FEW STRONGER STORMS EAST LINGERING...BUT THE BETTER CHANCES FOR WIDESPREAD SEVERE SHOULD REMAIN OFF TO OUR SOUTH AND EAST DURING THE DAY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 THE PERSISTENT MOIST/UNSTABLE SOUTHWEST FLOW WITH EMBEDDED SHORTWAVES THAT HAS RESULTED IN DAILY SHOWERS/THUNDERSTORMS WILL LESSEN THROUGH THE LONG TERM PERIOD...AS THE UPPER FLOW REGIME TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...AND EVENTUALLY A NORTHWESTERLY FLOW BY LATE NEXT WEEK. THAT SAID...A CHANCE OF THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY AS ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOUTHERLY BOUNDARY LAYER TO H85 WINDS WILL ADVECT HIGHER SFC TO H85 DEWPOINTS MONDAY AFTERNOON THROUGH TUESDAY. SURFACE DEWPOINTS WILL RISE TO THE UPPER 60S TO AROUND 70F...FEELING VERY MUGGY AND HUMID. SURFACE LOW PRESSURE IN EASTERN MONTANA MONDAY WILL TRAVERSE THROUGH WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT AND TUESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS. DRIER/MORE STABLE AIR WILL FILTER IN BY LATE TUESDAY WEST...AND TUESDAY NIGHT/WEDNESDAY CENTRAL AS THE UPPER FLOW BECOMES WESTERLY BEHIND THE DEPARTING SHORTWAVE AND SURFACE LOW/COLD FRONT. WEDNESDAY/WEDNESDAY NIGHT WILL BE DRY. RIDGE OF HIGH PRESSURE MAINTAINS PAST TRENDS IN THE LONG TERM MODELS TO BUILD OVER THE FOUR CORNERS WITH AMPLIFICATION OF THE RIDGE AXIS INTO SOUTHERN CANADA. A COMPENSATORY DOWNSTREAM NORTHWESTERLY FLOW RESULTS OVER NORTH DAKOTA THURSDAY INTO SATURDAY. COUPLE OF RIDGE TOPPERS EMBEDDED WITHIN THE NORTHWEST FLOW MAY ENHANCE THE DEVELOPMENT OF THUNDERSTORMS ESPECIALLY AT NIGHT...ACROSS THE NORTH CENTRAL AND EAST CENTRAL ZONES. WILL CONTINUE TO LOOK AT THOSE TRENDS IN FUTURE MODEL RUNS. EXPECT WARM AND HUMID CONDITIONS MONDAY INTO TUESDAY WITH HIGHS WELL INTO THE 80S...THEN LESS HUMID WEDNESDAY THROUGH SATURDAY BUT REMAINING WARM WITH HIGHS IN THE UPPER 70S TO LOWER 80S. OVERNIGHT LOWS WARMEST MONDAY NIGHT WITH WIDESPREAD MID TO UPPER 60S...FOLLOWED BY MID TO UPPER 60S FOR LOWS TUESDAY MORNING IN EAST CENTRAL NORTH DAKOTA WITH THE WEST COOLING INTO THE UPPER 50S. OVERNIGHT LOWS THEREAFTER WILL REMAIN AROUND 60F WEDNESDAY THROUGH SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 653 PM CDT SAT JUN 22 2013 VFR CONDITIONS TO START WITH AT ALL TAF SITES. ADDED A TEMPO FOR THUNDER AT BOTH KDIK AND KISN TO START THE TAF PERIOD WITH CELLS NEAR THESE SITES. CONTINUED MENTION OF THUNDER AT ALL SITES THROUGH AROUND 06-08 UTC. BROUGHT A PERIOD OF MVFR CEILINGS SUNDAY MORNING TO KJMS AS FLOW REMAINS EASTERLY HERE. WINDS TRY TO SHIFT WEST AT REMAINING TAF SITES...WHICH SHOULD HELP TO MINIMIZE MVFR CLOUDINESS. BROUGHT ANOTHER CHANCE OF THUNDER TO TAF SITES SUNDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 130 PM CDT SAT JUN 22 2013 WILL MAINTAIN THE FLASH FLOOD WATCH AS IS SOUTH CENTRAL AND ACROSS THE JAMES RIVER VALLEY WITH CONTINUED CHANCES FOR STRONG TO SEVERE THUNDERSTORMS NOW THROUGH SUNDAY AFTERNOON. ADDITIONAL HEAVY RAINFALL OF 1 TO 3 INCHES...LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE FOR THOSE LOCATIONS THAT HAVE SEEN SIGNIFICANT RAINFALL AMOUNTS THE PAST FEW DAYS. SOILS HAVE LITTLE TO NO CAPACITY TO HOLD ADDITIONAL WATER...ENHANCING RUNOFF AND THE POTENTIAL TO AGGRAVATE THE ONGOING OVERLAND FLOODING ACROSS THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 046>048-050-051. && UPDATE...TWH SHORT TERM...NH LONG TERM...KS AVIATION...TWH HYDROLOGY...NH
Hazardous weather outlook, Jun 22, 1:53 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 153 PM CDT SAT JUN 22 2013 NDZ023-025-036-037-046>048-050-051-231900- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ004-011-012-231900- BOTTINEAU-WARD-MCHENRY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ001>003-005-009-010-013-017>022-031>035-040>045-231900- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 153 PM CDT SAT JUN 22 2013 /1253 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. HEINERT/SIMOSKO
In the hours before
Local storm report, Jun 22, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST 6 NW STEELE 46.92N 100.01W
06/22/2013 E70 MPH KIDDER ND PUBLIC
70 MPH WINDS WERE ACCOMPANIED BY ONE INCH HAIL
&&
NHEINERTLocal storm report, Jun 22, 8:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
856 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 S STEELE 46.80N 99.92W
06/22/2013 M1.00 INCH KIDDER ND CO-OP OBSERVER
WIND DAMAGE WITH ESTIMATED AT 70MPH... 0.90 INCHES OF
RAINFALL
&&
KSIMOSKOLocal storm report, Jun 22, 9:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
906 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M1.75 INCH GRANT ND TRAINED SPOTTER
PEA TO GOLFBALL SIZED HAIL. HAIL LASTED APPROX 30
MINUTES.
&&
LHUBERLocal storm report, Jun 22, 9:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M2.00 INCH GRANT ND TRAINED SPOTTER
2 INCHES OF RAIN SINCE 8 PM CDT.
&&
LHUBERLocal storm report, Jun 22, 9:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HEAVY RAIN BEACH 46.92N 104.00W
06/22/2013 M2.00 INCH GOLDEN VALLEY ND TRAINED SPOTTER
TWO INCHES OF RAIN SINCE 6 PM CDT.
&&
LHUBERLocal storm report, Jun 22, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
925 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST LINCOLN 46.76N 100.70W
06/22/2013 M70 MPH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
0924 PM HAIL LINCOLN 46.76N 100.70W
06/22/2013 M1.00 INCH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:29 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 61 min |
| Jun 22, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 61 min |
| Jun 22, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 62 min |
| Jun 22, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 22, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 60 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 47 min |
| Jun 22, 9:14 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, Kidder, Morton, Oliver and 1 more | 12 hr |
| Jun 22, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 45 min |
| Jun 22, 9:17 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 58 min |
| Jun 22, 9:25 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 3 more | 50 min |
| Jun 22, 9:53 PM CDT | Flash Flood Warning | BIS | Adams, Emmons, Grant, Hettinger, Morton, Sioux | 6 hr |
| Jun 22, 10:03 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 57 min |
| Jun 22, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Mercer and 2 more | 61 min |
| Jun 22, 10:19 PM CDT | High Wind Warning | BIS | Adams, Grant, Hettinger | 101 min |
| Jun 22, 10:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 58 min |
| Jun 22, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Sheridan, Stutsman, Wells | 56 min |
Nearby
Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.